# SDR ASOA200900197

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 13,644 hours, 11,587 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ATL RECEIVED "FLAPS FAIL" CAUTION MESSAGE WITH FLAPS INDICATING 0 ON FLT/CTL SYNOPTIC PAGE.  EMERGENCY DECLARED.
